Two ftp-able papers
Due to some requests, the following two papers are available for
anonymous ftp from Imperial College, Department of Computer Science
(theory.doc.ic.ac.uk), in: papers/Scott. They also will shortly be
available on the WorldWideWeb, at:
1. "Normal Forms and Cut-Free Proofs as Natural Transformations", by
J-Y. Girard, A. Scedrov, and P. J. Scott. This paper appeared in MSRI
Publications (Logic from Computer Science), Y. Moschovakis, ed.,
Vol.21 (Springer-Verlag), 1992, pp. 217-241.
Due to an error by Springer-Verlag, appropriate sizes of LateX fonts
(for mathematics symbols) were not loaded into the printer for this
volume (ours was not the only paper affected). Hence the published
version of the above paper is almost unreadable in critical places.
This is the complete original paper, with the authors' addresses
In brief, the paper is about parametricity, composition of definable
dinatural transformations, and Wadler's equations.
2. "On the \pi-Calculus and Linear Logic" by G. Bellin and P. J.
Scott. To appear in Theoretical Computer Science (1994), Proceedings
Mathematical Foundations of Programming Semantics 8 (MFPS 8).
This is a considerably revised version of the original ftp-able
preprint and LFCS report.
Dept. of Mathematics
University of Ottawa
Ottawa, Ont. Canada